zbMATH — the first resource for mathematics

On the convergence and absolute continuity of signed states on a logic. (English) Zbl 0585.03037
This paper considers whether the well-known Vitali-Hahn-Saks theorem holds for finite signed states on a logic, giving a sufficient condition as well as a counterexample. The case of finite signed states on the logic \({\mathcal L}(H)\) of all closed subspaces of a separable Hilbert space is a bit closely investigated.
Reviewer: H.Nishimura

03G12 Quantum logic
Full Text: EuDML
[1] DVUREČENSKIJ A.: On convergences of signed states. Math. Slovaca 28, 1978, 289-295.
[2] DVUREČENSKIJ A.: Signed states on a logic. Math. Slovaca 28, 1978, 33-40. · Zbl 0372.02017
[3] GLEASON A. M.: Measures on the closed subspaces of a Hilbert space. Journ. of Math. and Mech. 6, 1957, 885-893. · Zbl 0078.28803
[4] LOOMIS L. H.: On the representation of a-complete Boolean algebras. Bull. Amer. Math. Soc. 53, 1947, 757-766. · Zbl 0033.01103
[5] SCHATTEN R.: Norm Ideals of Completely Continuous Operators. Springer 1970. · Zbl 0188.44103
[6] VARADARAJAN V. S.: Probability in physics and a theorem on simultaneous observability. Comm. Pure Appl. Math. 15, 1962, 189-217. · Zbl 0109.44705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.